Independence structures in the geometry of orders.

P. Scherk; N.D. Lane; J.M. Turgeon

Aequationes mathematicae (1987)

  • Volume: 34, page 101-105
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Scherk, P., Lane, N.D., and Turgeon, J.M.. "Independence structures in the geometry of orders.." Aequationes mathematicae 34 (1987): 101-105. <>.

author = {Scherk, P., Lane, N.D., Turgeon, J.M.},
journal = {Aequationes mathematicae},
keywords = {order characteristics; quasigraph; matroids},
pages = {101-105},
title = {Independence structures in the geometry of orders.},
url = {},
volume = {34},
year = {1987},

AU - Scherk, P.
AU - Lane, N.D.
AU - Turgeon, J.M.
TI - Independence structures in the geometry of orders.
JO - Aequationes mathematicae
PY - 1987
VL - 34
SP - 101
EP - 105
KW - order characteristics; quasigraph; matroids
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.